NOTES ON SYMMETRIC SKEW n-DERIVATION IN RINGS


KOÇ E. , Rehman N. U.

COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY, vol.33, no.4, pp.1113-1121, 2018 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 33 Issue: 4
  • Publication Date: 2018
  • Doi Number: 10.4134/ckms.c170454
  • Title of Journal : COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY
  • Page Numbers: pp.1113-1121

Abstract

Let R be a prime ring (or semiprime ring) with center Z(R), I a nonzero ideal of R, T an automorphism of R, S : R-n -> R be a symmetric skew n-derivation associated with the automorphism T and Delta is the trace of S. In this paper, we shall prove that S(x(1),..., x(n)) = 0 for all x(1),..., x(n) is an element of R if any one of the following holds: i) Delta(x) = 0, ii) [Delta(x), T(x)] = 0 for all x is an element of I.